Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stones in left kidney. Taking medicines. Constant pain in right side. Solution?

Dear sir, I am Ajmal 35 years old male.I have a stone problem.I had small stones and one 14mm stones in left kidney .on 19/02/2013 I undertake an ESWL treatment.After that treatment am taking the following pills. 1)spasmo-proxyvon-1-0-1 2)flavocip-1-1-1 3)urimax-0-0-1 now I have a continuous pain in right side.after taking pills am still having taking foods are very light only.drinking lots of water too.What to do sir?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Radiologist 's  Response
May 2014
Thanks for writing in.

Going by your query, you have few small stones and one big 14 mm stone in your left kidney for which you had ESWL.

Medicines given are
Spasmoproxyvon a anti spasmodic and pain reliever.
Flavocip an urinary antispasmodic.
Urimax (tamsulosin) for prostate problems.

You might be knowing that ESWL breaks larger stones into small portions and then these come out in urine.

If your right side is paining now, I suggest you get an ultrasound scan and tell the radiologist that you have right side pain. In case of kidney stones symptoms can recur on the opposite side after a few months due to new stone formation.

Hope this helps.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor